Reversible geodesics of a Finsler space with generalized (α, β)-metric
Main Article Content
The present article is designed to deal with the existence of Finsler space’s reversible geodesics with generalized (α, β)-metric. we find the criteria for a Finsler space F defined on M to be reversible geodesics. We will investigate the various geometrical characteristics of F using reversible geodesics and shown that the Finsler metric F generates a weighted quasi-metric dF defined on M. Also, we will examine the T-tensor for this (α, β)-metric.
Download data is not yet available.
How to Cite
Kumar, P., & Ar, A. (2022). Reversible geodesics of a Finsler space with generalized (α, β)-metric. Gulf Journal of Mathematics, 14(1), 125-138. https://doi.org/10.56947/gjom.v14i1.842